MathSciNet Relay Station
MathSciNet bibliographic data
MR2801640 (2012h:57046) 57R17 (57S25)
Ishida, Hiroaki Symplectic real Bott manifolds. Proc. Amer. Math. Soc. 139 (2011), no. 8, 3009–3014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement